# SDR USAA960322

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 970
- Part time: 36,367 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING DROP IN CHECK VISUAL INSPECTION, FOUND 4 INCH CRACK SKIN BS 970 STRINGER 21L.  DOUBLER INSTALLED PER SRM 53-30-3, REPAIRED PER SRM 53-30-3.  (M)
